IJPAM: Volume 76, No. 4 (2012)

HAMILTONIAN REDUCTION AND
MAURER-CARTAN EQUATIONS

Bassirou Diatta$^1$, S.M. Einstein-Matthews$^2$
$^1$Department of Mathematics
Jackson State University
P.O. Box 17610, 1400 John R. Lynch Street
Jackson, MS, 39217-041, USA
$^2$Department of Mathematics
Howard University
2441, 6-th Street N.W. Washington, D.C. 20059, USA


Abstract. A stratified scheme is embedded in the dual of an infinite dimensional Lie subalgebra associated to a Lie super-quiver $Q$.

Received: December 15, 2011

AMS Subject Classification: 58FA40, 58FA05

Key Words and Phrases: complex structure, differential space, symplectic space, Poisson reduction, singular reduction, stratified space

Download paper from here.



Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2012
Volume: 76
Issue: 4